# SDR IPXA2019111869055

- Difficulty date: November 8, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 33,882 hours, 23,251 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541037
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGFLIGHT DECK FLOOR PANEL 212XAF DELAMINATEFABBED PNL 212XAF FROM 5024N400001SS-G BTH# 0003546253 PER SREO B757-5320-9692-K
